# SDR ASOA2013061903846

- Difficulty date: May 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,351 hours, 18,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL AT BS 280 BEAM CORRODED.  R & R RT SILL  IAW SRM 51-42-10, 51-45-00, 51-42-06, 51-42-21, 51-40-11, 51-21-11, 51-25-06.
